MathSciNet Relay Station
MathSciNet bibliographic data
MR2431964 34B18 (34B10 34B16 47N20)
Zhang, Mingchuan; Yin, Yanmin; Wei, Zhongli Positive solution of singular higher-order $m$-point boundary value problem with nonlinearity that changes sign. Appl. Math. Comput. 201 (2008), no. 1-2, 678–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement